# SDR DHL2005747502

- Difficulty date: July 27, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MID FLAP T/E WEDGE APPROX 61" FROM INBD END HAS AREA OF DELAMINATION ON BOTTOM SKIN.  REPAIRED LEFT INBD MID FLAP T/E INNER BOTTOM SKIN AT APPROX 61" FROM INBD END IAW B-727 SRM 51-40-20 PAR 20-22 BY INSTALLING DOUBLER REPAIR.
